# SDR DL757952566

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Eroded
- Location: Nr 1 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 1 ENG NOSE COWL WAS FOUND ERODED ON THE COMPOSITE L/E.  THIS WAS REPAIRED PER SRM 54-11-01 REF 51-70-03.
